A sharp Sobolev inequality on Riemannian manifolds

A sharp Sobolev inequality on Riemannian manifolds YanYan Li∗ Department of Mathematics Rutgers University 110 Frelinghu...
Author:  Li Y.Y. |  Ricciardi T.

14 downloads 712 Views 428KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

        !"#%$'&"!)(* +-,+ .0/1/325476 ,-+?.A@CB +98:+5+ D^E 4NGI.1JLBM4N@5.`O...

ISRAEL JOURNAL OF MATHEIVlATICS,Vol. 53, No, 3, 1986 Ax-OPERATOR ON COMPLETE RIEMANNIAN MANIFOLDS BY CARLOS CURRAS-BOS...

ISRAEL JOURNAL OF MATHEMATICS, Vol. 56, No. 3, 1986 A -OPERATOR ON COMPLETE FOLIATED RIEMANNIAN MANIFOLDS By SHINSUKE...

Progress in Mathematics Volume 271 Series Editors H. Bass J. Oesterlé A. Weinstein Krzysztof Galicki • Santiago R....